RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 32, Issue 3  


Irreducible components of a reducible maximal locally nilpotent matrix group
D. A. Suprunenko
527
On finite solvable groups
L. A. Shemetkov
533
$K$-theory on the category of infinite cell complexes
V. M. Buchstaber, A. S. Mishchenko
560
The topological properties of isolated singularities of complex spaces of codimension one
G. N. Tyurina
605
On the representation of arbitrary functions of two complex variables by double functional series of Dirichlet type
V. P. Gromov
621
Trace formulas in the case of the Orr–Sommerfeld equation
V. B. Lidskii, V. A. Sadovnichii
633
The imbedding of certain function classes $H_p^\omega$
P. L. Ul'yanov
649
A method for the solution of an equation of infinite order
A. F. Leont'ev
687
Infinite periodic groups. III
P. S. Novikov, S. I. Adian
709
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019